# SDR SWAA2018041821276

- Difficulty date: April 4, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8340
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SUB THRESHOLD WEB CORRODED BETWEEN BS 794 TO 847, RBL 24.  R & R THE WEB IAW SRM AND DWG.
